# SDR ASAA2016070317278

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,331 hours, 9,582 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: EC3524BA
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, F/O NOTED SOME SCRAPING OF FAN BLADES AGAINST INNER SHROUD DURING WALKAROUND.  ACFT GROUNDED.  ACCOMPLISHED VISUAL INSPECTION OF GROOVES & CIRCUMFERENTIAL DAMAGE, DETERMINED TO BE FAN BLADE RUB & FOUND TO BE WITHIN LIMITS IAW AMM 72-24-02-200-801-F00 (E) & (G). ACCOMPLISHED LOCAL RECONDITIONING OF THE ABRADABLE SHROUD IAW AMM 72-24-02-200-802-F00.
